# SDR FDEA201410012884

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 57,852 hours, 22,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND EXTERIOR RT SIDE EMER LIGHT INOPERATIVE.  CHECKED VOLTAGE AT LAMP SOCKET, CHECKED GOOD.  RELAMPED, OPERATIONS CHECKED GOOD IAW AMM 33-51-06-2-1.  ACFT OK TO CONTINUE.
